fq-Derivations of BN1-Algebras

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-11
Year of Publication : 2021
Authors : Sri Gemawati, Asli Sirait, Musraini M, Elsi Fitria
  10.14445/22315373/IJMTT-V67I11P501

MLA

MLA Style: Sri Gemawati, Asli Sirait, Musraini M, Elsi Fitria. "fq-Derivations of BN1-Algebras" International Journal of Mathematics Trends and Technology 67.11 (2021):1-13. 

APA Style: Sri Gemawati, Asli Sirait, Musraini M, Elsi Fitria(2021). fq-Derivations of BN1-Algebras  International Journal of Mathematics Trends and Technology, 67(11), 1-13.

Abstract
In this paper, the notion of left-right (respectively right-left) derivation and left derivation of BN-algebra are discussed and some related properties are investigated. Also, the notion of fq-derivation on BN1-algebra is studied and some of its properties are investigated.

Reference

[1] H. A. S. Abujabal and N. O. Al-Shehri, On Left Derivations of BCI-algebras, Soochow Journal Of Mathematics, 33(2007) 435–444.
[2] H. A. S. Abujabal and N. O. Al-Shehri, Some Results on Deriva-tions of BCI-algebras, PK ISSN 0022-2941 CODEN JNSMAC, 46 (2016) 13–19.
[3] N. O. Al-shehrie, Derivations of B-algebras, JKAU: Sci, 22 (2010) 71–82.
[4] M. M. Ebrahimi and H. Pajoohesh, Inner derivations and homo-derivations on I-rings, Acta Mathematica Hungarica Springer, 100 (2003) 1–1.
[5] M. H. Fard and A. Sahleh, 2-Local Derivations on Some C∗-Algebras, Bulletin of the Iranian Mathematical Society, 45 (2019) 649656.
[6] E. Fitria, S. Gemawati, and Kartini, Prime Ideals in B-Algebras, International Journal of Algebra HIKARI Ltd, 11 (2017) 301– 309.
[7] K. Iseki, On BCI-algebras, Math. Seminar Notes, 8 (1980) 125– 130.
[8] Y. B. Jun and X.L. Xin, On derivations of BCI-algebras, In-form. Sci, 159 (2004) 167–176.
[9] Kamaludin, S. Gemawati, and Kartini, Derivations in B-Algebras, International Journal of Algebra HIKARI Ltd, 13 (2019) 249–257.
[10] C.B. Kim, On BN-algebras, Kyungpook Math. 53 (2013) 175– 184.
[11] M. Kondo, Derivations of Commutative Residuated Lattices, Bulletin of the Iranian Mathematical Society, 44 (2018) 93100.
[12] K. J. Lee, A New Kind of Derivations in BCI-algebras, Applied Mathematical Sciences HIKARI Ltd, 7 (2013) 4185-4195.
[13] J. Ma and Y. Zhang, Positive Derivations on Archimedeand-rings, Algebra Universalis Springer, 72 (2014) 163–166.
[14] V. B. V. N. Prasad and J. V. Rao, Characterization of Quasi-groups and Loops, International Journal of Scientific and Inno-vative Mathematical Research (IJSIMR), 1 (2013) 95-102.
[15] J. Neggers and H.S. Kim, On B-algebras, Mate. Vesnik, 54 (2002) 21–29.
[16] A. Walendziak, On BF -algebras, Math. Slovaca, 57 (2007) 119– 128.
[17] A. Walendziak, Some Results on BN1-Algebras, Scientiae Math-ematicae Japonicae, 78 (2015) 335-342.

Keywords : (l, r)-derivation, (r, l)-derivation, left derivation, fq- derivation, BN-algebra, BN1-algebra.